# SDR 06FDEA04332

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Frozen
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FROZEN BEARING EXIST AT LT NR 3 RUDDER HINGE ARM COMPLIED WITH FEDEX EA6-5540-106279.
